# SDR REXA2018013100103

- Difficulty date: January 31, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 7,435 hours, 5,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP FWD WEB IS CRACKED.  REPAIRED THE STEP WEB IAW SRM 52-11-04.
